# SDR DALA2023101008316

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 5,099 hours, 575 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 2L PASSENGER DOOR ESCAPE SLIDE PACK REQUIRES REPLACEMENT DUE TO FOD ENTRY INTO VIEWING PORT. CORRECTIVE ACTION: RMVD AND RPELACED DOOR 2L ESCAPE SLIDE PACK. (4402515)
